Results 1 to 6 of 6

Thread: magnesium citrate

  1. #1
    Junior Member
    Join Date
    Nov 2001
    Location
    BROCKTON
    Posts
    29

    magnesium citrate

    i take a small dose of mag/citrate[powder] every night with my coral calcium. it definitely helps with my b/c program. my question is, will taking m/c lead to the condition called "megacolon?"

  2. #2
    I have not seen any studies about this specifically, but we do know that long term regular use of other types of stimulants or osmotic laxatives do increase the risk for this problem. This is a pretty strong laxative you are taking on a regular basis. Have you looked at alternatives?

    (KLD)

  3. #3
    Junior Member
    Join Date
    Nov 2001
    Location
    BROCKTON
    Posts
    29
    i don't neccessarily take it for the laxative effect.

    magnesium is supposedly a mineral we need especially for diabetics. i take it with coral calcium because they compliment each other. [i.e, calbsorb]

    hc

  4. #4
    Junior Member
    Join Date
    Nov 2001
    Location
    BROCKTON
    Posts
    29
    calabsorb

  5. #5
    Regardless of why you are taking it, magnesium citrate is an osmotic laxative.

    (KLD)

  6. #6
    Junior Member
    Join Date
    Nov 2001
    Location
    BROCKTON
    Posts
    29
    what would you consider long term? i'm 25yrs post, but only doing cal/maq for 2yrs.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •